Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drummerman

is it possible to see side effects 2 days in?

I'm on my 2nd day of 40mg a day of accutane. I already have *slightly ever so slighty dry lips. BUT my face is already turning red. My mom asked me if I used a mask or something tonite cause my whole face had a slight redness to it. I look in the mirror and surely enough its there. I know its not any of the products im using cuz all i'm using is cetaphil cleanser and moisturizer along with aloe vera.

so is it possible?!

Share this post


Link to post
Share on other sites

Anything is possible with accutane. It is a monster turned loose inside our bodies sad.gif

I am also into 3 days. I can definitely feel dryness creep in into my lips but they are not officialy chapped.

I am taking 80 mg per day. My face has not turned red yet, but then I have a dark skin tone...

Think about it positively. If side effects come fast it means "effects" will also come fast, so it is all good...

Share this post


Link to post
Share on other sites
Anything is possible with accutane. It is a monster turned loose inside our bodies  sad.gif

I am also into 3 days.  I can definitely feel dryness creep in into my lips but they are not officialy chapped.

I am taking 80 mg per day. My face has not turned red yet, but then I have a dark skin tone...

Think about it positively. If side effects come fast it means "effects" will also come fast, so it is all good...

Share this post


Link to post
Share on other sites

holy shit man this is the real deal. i just got out of the shower after using the cetaphil for sensitive skin. I wait 10 min. Go back to the mirror. BAM DRY skin. and I have OILY OILY OILY skin like holy crap is that grease on your face oily. damn this stuff is working FAST.

i used to never get dry skin. even after applying a .5% SA wash and 8% BP wash. lips are getting dryer by the moment too.

Share this post


Link to post
Share on other sites

Its totally possible. Thats what happened to me. I dried up really fast and my skin looked awesome for like a week - I got compliments ALL the time. I still do, but I started breaking out during week 2-3 and still do here and there but its not like HORRIBLE, just a pain. The nurse said by month 3 (im at 2.5) things should be looking good. So just so you know, things might be looking great at first and then take a turn for the worst - all part of the process though.

Share this post


Link to post
Share on other sites
Its totally possible.  Thats what happened to me.  I dried up really fast and my skin looked awesome for like a week - I got compliments ALL the time.  I still do, but I started breaking out during week 2-3 and still do here and there but its not like HORRIBLE, just a pain.  The nurse said by month 3 (im at 2.5) things should be looking good.  So just so you know, things might be looking great at first and then take a turn for the worst - all part of the process though.

Share this post


Link to post
Share on other sites

I started seeing the effects on Day 2, so it's definitely possible, especially at that dose.....berry

Share this post


Link to post
Share on other sites

I'm on day 3 at the moment and don't much yet.

My eyes are a bit dry and my skin doesn't have an ounce of oil on it which is amazing, but my lips and skin are all fine. It will come soon though smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×